# SDR UALA2012091905298

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED FEEDER CABLES ABOVE CLOSET AT BS 400.  REMOVED VIDEO SYSTEM CONTROL PANEL, DIGITAL VIDEO FILE SERVER AND FORWARD LEFT CLOSET.  REPAIRED FEEDER CABLE OUTER JACKET PER BSWPM 20-10-13 AND RE- INSTALLED VIDEO PANEL AND DIGITAL FILE SERVER AND OPS GOOD PER MM ON NON ROUTINE 40840.
